# SDR U2RA201606030001

- Difficulty date: June 2, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 89,375 hours, 13,208 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scupper
- Part number: 69B163731
- Condition: Cracked
- Location: Zone 200
- Part time: 89,375 hours, 13,208 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STA 1480, AFT BODY SCUPPER CRACKED.  R & R SCUPPER IAW SRM 51-40-02.
